# SDR RAIA960804

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: S2700004
- Condition: Dirty
- Location: Center Console
- Part time: 76 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7460 - CONFIGURATION WARNING CAME ON.  MAINTENANCE CLEANED THE COND LEVER MICROSWITCHES.  (X)
